You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

On the Surfaces with Plane or Spherical Curves of Curvature [Continued]

Prof. Cayley
American Journal of Mathematics
Vol. 11, No. 4 (Jul., 1889), pp. 293-306
DOI: 10.2307/2369345
Stable URL:
Page Count: 14
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.